Anabolics
Search More Than 6,000,000 Posts
Results 1 to 3 of 3

Thread: Help!

  1. #1
    djsir007's Avatar
    djsir007 is offline Associate Member
    Join Date
    Jul 2002
    Location
    USA
    Posts
    338

    Help!

    I was taking 400mg EQ/week + 40mg winny tabs/day for 3 1/2 weeks and had to quit the winny, so I picked up some Para (Tren ) and was told to take it twice a week w/ the EQ. But the day before I started the Para I noticed my left tit hurt and I can feel either a gland or lymph node is swollen and it hurts a little. Is this gyno? Its not right under my nipple, but just to the side of it.
    I have clomid for the end of my cycle, but what should I do now?
    I started taking some Vitex and Chrysin just in case and I can get some liquidex by the end of the week.
    What should I do?
    Thanks

  2. #2
    full contact is offline Junior Member
    Join Date
    Aug 2002
    Location
    so-cal
    Posts
    82
    doe's it itch

  3. #3
    djsir007's Avatar
    djsir007 is offline Associate Member
    Join Date
    Jul 2002
    Location
    USA
    Posts
    338
    It only started to itch after I read about gyno itching. Right now it doesnt and I dont think it really is. It feels more like a lymph node.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •